# SDR ASAA2016011514831

- Difficulty date: January 15, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 7,554 hours, 2,476 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECEIVED AN FMC DISAGREE ON TAXI OUT.  ACFT GROUNDED.  ACCOMPLISHED RESET PROCEDURE IAW QRH.  FMCS RESTORED NORMAL.
